# SDR 2021FA0000213

- Difficulty date: July 20, 2021
- Submitted: July 20, 2021
- Operation: General aviation
- Aircraft: N593QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0145
- Aircraft time: 3,133 hours, 2,020 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Cowling
- Part number: 74522011
- Part serial: NSN
- Condition: Delaminated
- Location: Left
- Part time: 3,133 hours, 2,020 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ENGINE UPPER COWLING IS DELAMINATED FROM B/A LEAKS. TEXTRON AVIATION STRUCTURES ENGINEERING DOCUMENT DQ30702M1 DATED JULY 16, 2021.
